Author Details
Written By
BDS
Reviewed By
MD (Pharmacology), MBBS
Last updated:
18 Feb 2020 | 05:25 PM (IST)
Want to know more?
Read Our Editorial Policy
Have issue with the content?
Report Problem

Overview

Introduction

Capex CZ Kid Syrup is a combination medicine used in the treatment of common cold symptoms such as runny nose, stuffy nose, sneezing, watery eyes and congestion or stuffiness. It thins the mucus in the nose, windpipe and lungs, making it easier to cough out. It also relieves pain and fever.

Capex CZ Kid Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are nausea, vomiting, and headache. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine may cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can worsen your sleepiness.

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before you start taking this medicine it is important to inform your doctor if you are suffering from liver or kidney disease. You should also tell your doctor if you are pregnant, planning pregnancy or breastfeeding.

Uses of Capex CZ Kid Syrup

Side effects of Capex CZ Kid Syrup

Common
  • Nausea
  • Vomiting
  • Headache
  • Sleepiness

How to use Capex CZ Kid Syrup

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Capex CZ Kid Syrup may be taken with or without food, but it is better to take it at a fixed time.

How Capex CZ Kid Syrup works

Capex CZ Kid Syrup is a combination of four medicines: Chlorpheniramine Maleate, Phenylephrine, Paracetamol/Acetaminophen and Sodium Citrate, which relieves common cold symptoms. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Sodium citrate is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out.

Safety Advice

Alcohol
UNSAFE
It is unsafe to consume alcohol with Capex CZ Kid Syrup.
Pregnancy
UNSAFE
Capex CZ Kid Syrup is highly unsafe to use during pregnancy. Seek your doctor's advice as studies on pregnant women and animals have shown significant harmful effects to the developing baby.
Breastfeeding
CONSULT YOUR DOCTOR
Information regarding the use of Capex CZ Kid Syrup during breastfeeding is not available. Please consult your doctor.
Driving
UNSAFE
Capex CZ Kid Syrup may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Kidney
UNSAFE
Capex CZ Kid Syrup is probably unsafe to use in patients with kidney disease and should be avoided. Please consult your doctor.
Liver
CAUTION
Capex CZ Kid Syrup should be used with caution in patients with liver disease. Dose adjustment of Capex CZ Kid Syrup may be needed. Please consult your doctor.
However, the use of Capex CZ Kid Syrup is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Capex CZ Kid Syrup
₹0.6/ml of Syrup
B G Cold Syrup
Jantec Pharma
₹0.44/ml of Syrup
save 27%
Nozee Syrup
Dabur India Ltd
₹0.67/ml of Syrup
11% costlier
₹0.97/ml of Syrup
62% costlier
D M P3 Syrup
Mars Therapeutics & Chemicals Ltd
₹1/ml of Syrup
67% costlier
LCZ Plus Syrup
Rapross Pharmaceuticals Pvt Ltd
₹1.05/ml of Syrup
74% costlier

Quick Tips

  • Capex CZ Kid Syrup helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. 
  • Inform your doctor if you are pregnant, planning to conceive or breastfeeding.

Patient Concerns

arrow
Swelling & itching problem after missed abortion from 2 month.
Dr. Megha Tuli
Obstetrics and Gynaecology
Seems like a vaginal infection. Try using cz ndis v gel and see if it helps.
Cold and coug for. 5 days Nasal conjunction How much time take She already taken relent plus syrp
Dr. Pranav Gupta
Paediatrics
Please see a doctor. your kid needs to be Examined
arrow
Do you have any questions related to Capex CZ Kid Syrup ?

FAQs

Q. Can the use of Capex CZ Kid cause sleepiness or drowsiness?

Yes, Capex CZ Kid may make you feel drowsy or may cause you to fall asleep during your regular daily activities. Avoid driving, operating machinery, working at heights or participating in potentially dangerous activities until you know how the medicine affects you. Inform your doctor if you experience such an episode while you are taking this medicine.

Q. What are the instructions for the storage and disposal of Capex CZ Kid?

Store your medicines in a cool dry place and keep them in the original pack or container until it is time to take them. Store them out of sight and reach of children. Unused medicines should be disposed of in special ways to ensure that pets, children and other people cannot consume them.

Q. Are there any serious side effects associated with the use of Capex CZ Kid?

Serious side effects associated with Capex CZ Kid are uncommon and rare. Tell your doctor as soon as possible if you notice allergic reactions, skin rash or peeling, mouth ulcers, breathing problems, unexplained bleeding, recurrent fevers or infections, vision disturbances, fast or irregular heartbeat. These side effects are uncommon but may be serious and need urgent medical attention.

Q. Will a higher than the recommended dose of Capex CZ Kid be more effective?

No, taking a higher than the recommended dose may not be more effective, rather it may increase the chances of having some serious side effects and toxicity. If you experience increased severity of your symptoms, that are not relieved by the recommended doses, please consult your doctor for re-evaluation.

Q. Are there any contraindications associated with use of this drug?

It is not recommended to use Capex CZ Kid if you have high blood pressure (hypertension), any underlying serious heart condition or cardiovascular disorder, any history of stomach ulcers, overactive thyroid (hyperthyroidism). However, it can be taken if advised by the doctor. The use of Capex CZ Kid should also be avoided if you are taking antidepressant drugs. These drugs, called monoamine oxidase inhibitors (MAOIs), may include phenelzine and isocarboxazid or tricyclic antidepressants like imipramine and amitriptyline.

Q. Can I breastfeed while taking Capex CZ Kid?

No, it is not advisable to breastfeed while using Capex CZ Kid. This medicine contains Chlorpheniramine, an antihistamine, which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine.

Related Products

Related Ayurvedic Ingredients

Disclaimer: 1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover all possible side effects, drug interactions or warnings or alerts. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.
References
  1. Chlorpheniramine. Brentford, Middlesex: GlaxoSmithKline Consumer Healthcare; 1997 [revised 12 Apr. 2016]. [Accessed 19 Apr. 2019] (online) Available from:External Link
  2. Phenylephrine hydrochloride. Maidenhead, Berks: McNeil Products Ltd.; 2004 [revised 20 Mar. 2014]. [Accessed 24 Jan. 2019] (online) Available from:External Link
  3. Paracetamol. Barnstaple, Devon: Actavis UK Limited; 1980 [revised 23 Dec. 2016]. [Accessed 02 Apr. 2019] (online) Available from:External Link
  4. ScienceDirect. Sodium Citrate. [Accessed 19 Apr. 2019] (online) Available from:External Link
Manufacturer/Marketer Address
305-307, Ansal Imperial Tower, C Block Community Centre, Naraina Vihar, New Delhi-110028, India
A licensed vendor partner from your nearest location will deliver Capex CZ Kid Syrup. Once the pharmacy accepts your order, the details of the pharmacy will be shared with you. Acceptance of your order is based on the validity of your doctor's ℞ and the availability of this medicine.
Best Price
₹28.8
MRP36  Get 20% OFF
This price is valid only on the orders above ₹500
60 ml in 1 bottle
Add To Cart
Additional offers
Amazon Pay: Get up to ₹300 cashback (min cashback ₹20) on orders above ₹100 with Amazon Pay. Offer valid once per user between 1st Feb to 29th Feb.
Show more show_more

INDIA’S LARGEST HEALTHCARE PLATFORM

150M+
Visitors
25M+
Orders Delivered
1000+
Cities
Get the link to download App
Reliable

All products displayed on 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Enjoy 20% off on allopathy medicines, up to 50% off on health products, up to 80% off on lab tests and free doctor consultations

India's only LegitScript and ISO/IEC 27001 certified online healthcare platform
Know More About 1mgdownArrow
Access medical and health information

1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1000 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.